# SDR WTAA960001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxarette
- Part number: AC63740
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SBP - RIGHT BRAKE REPORTED INOPERATIVE ON LANDING ROLL OUT.  MAINTENANCE REPLACED RIGHT WHEEL BRAKE MAXARETTE.  BRAKE SYSTEM OPERATION NORMAL DURING TAXI CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
